# SDR ASAA2013071195562

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,729 hours, 7,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP, ACFT GROUNDED.  PERFORMED BITE ON LT & RT ZONE TEMP CONTROLLERS IAW FIM TASK 21-62, TASK 825, OPS CHECKED GOOD, LT PACK TRIP LIGHT RESET.
